J-STAGE Home  >  Publications - Top  > Bibliographic Information

Mathematical Journal of Ibaraki University
Vol. 48 (2016) p. 45-61



Let Ω be a bounded domain of RN (N ≥ 1). In this article, we shall study Kato'’s inequality when ∆pu is a measure, where ∆pu denotes a p-Laplace operator with 1 < p < ∞. The classical Kato'’s inequality for a Laplacian asserts that given any function u L1loc(Ω) such that ∆uL1loc(Ω), then ∆(u+) is a Radon measure and the following holds: ∆(u+) ≥ χ[u ≥ 0]u in D(Ω). Our main result extends Kato’'s inequality to the case where ∆pu is a Radon measures on Ω. We also establish the inverse maximum principle for ∆p.

Copyright © 2016 Department of Mathematics, Faculty of Science, Ibaraki University

Article Tools

Share this Article